# SDR EIA2005024

- Difficulty date: February 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 1000 LT BETWEEN STR 37 & 40 HAS CORROSION ON SKIN INSIDE OF FWD PIT.  REMOVED CORROSION AT STA 1000 STR 39-41 LT PER B747 SRM 53-30-03 FIG 12.  CUT OUT LIMIT SKIN AREA PER B747 SRM 53-10-01 FIG 1, NDT CHECKED NO CRACK NOTED FABRICATED INSTALLED REPAIR PER B747 SRM 53-30-03 FIG 12 PGS 27-30.  ALODINED AND PRIMED PER B747 SRM 51-10-02 PG 2-8.
